# SDR SWIA2021080259964

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Bs 378-483
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL APPROX. FS 378.00 Â€“ FS 483.00 IS CORRODED.      (C-CHECK RO 7/28/2021)    CORROSION ON RH SIDE SEAT RAIL APPROX. FS378-FS483 IN A NO DAMAGE ALLOWED AREA AND IS OUT OF LIMITS IAW CRJ900 SRM 53-21-49-101-001-A01. REMOVED AND REPLACED SEAT RAIL AT APPROX. FS378-FS483 IAW CRJ900 AMM 53-00-49-400-801-A07.
